Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Ext vanishing and infinite Auslander-Buchsbaum

Author: Peter Jørgensen
Journal: Proc. Amer. Math. Soc. 133 (2005), 1335-1341
MSC (2000): Primary 16E30, 16W50
Published electronically: December 6, 2004
MathSciNet review: 2111939
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A vanishing theorem is proved for Ext groups over non-commutative graded algebras. Along the way, an ``infinite'' version is proved of the non-commutative Auslander-Buchsbaum theorem.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16E30, 16W50

Retrieve articles in all journals with MSC (2000): 16E30, 16W50

Additional Information

Peter Jørgensen
Affiliation: Department of Pure Mathematics, University of Leeds, Leeds LS2 9JT, United Kingdom

PII: S 0002-9939(04)07691-9
Keywords: $k$-flat dimension, depth, infinite non-commutative Auslander-Buchsbaum theorem, Ext groups, vanishing theorem
Received by editor(s): June 10, 2003
Received by editor(s) in revised form: February 2, 2004
Published electronically: December 6, 2004
Communicated by: Martin Lorenz
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia